# SDR 9616399763

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator Mod
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR LIGHT FAILED TO ILLUMINATE THE FIRST TWO TIMES GEAR WAS LOWERED.  ON THE THIRD ATTEMPT, ALL INDICATIONS WERE NORMAL.  PROBLEM FOUND TO BE IN NOSE GEAR ANNUNCIATOR MODULE.  CLEANED ANUNCIATOR, CHANGED BULB, AND SWUNG GEAR TEN TIMES.  ALL GEAR POSITION INDICATIONS CHECK GOOD.
